Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having headache, pain below rib cage. Taking antibiotic for infected eye. Feeling tired, nausea. Prognosis?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
I have been having this pain in my upper right, right below the ribcage. I have started this pain 5 months ago coming and going with no real issue until now. In October, I had a few problems. I had a really bad reaction and had symptons of an allergic reaction. My eye got really infected and i had to be on antibiotics. This was very painfull and lasted for 6 weeks. Right after that at night i was getting wierd symptons like not feeling my arms almost like cirlulation couldn't make it. This feeling started in January. Now in February, i was continuing to feel good with my bladder and continuing to have worsening pain on my right side at night especially. This when i started to feel very tired. By the end of February i got pills to help with a kidney infection with no signs of infection in the urine. Now it is March and i am very tired and a lot of pain in my upper right side. Every time i eat i feel very nauseated. Sometimes the pain feels like i am getting a heart attack. I have been to emerge for the pain and checked my adbomen with an ultra sound and everything is clear. They send me home thinking that maybe a past a gall stone. I have an achy pain all the time now on the right side that feels very soar. I have lost 10 lbs in 3 weeks because i am not feeling good at all. If i eat any meat or anything greasy. I have diarrhea. Everytime i go to the doctors my blood work looks great and so does my urine. They think everything is fine and gave me painkillers. So I am exhausted from the pain from my right side when i go to lay but i can't even get confortable because i know can't feel my feet or my arms as soon as i lay down. Are the two problems related? What is my body trying to tell me? I have a headache most of the time only on my right side. I am getting worried because i have gone 5 times to the doctors and they can't find anything. i need your help. What test should i get? I can't live like this. Is there something seriously wrong that i am ignoring or the doctors are not seeing.
Posted Tue, 16 Apr 2013 in Headache and Migraines
Answered by Dr. Kulbir Singh 4 hours later

Hello there and thanks for posting the query
First of all thanks for the detailed history. After reading your query and symptoms in detail I have some question in my mind?
1. Have you ever treated for gastritis or peptic ulcers?
2. Is your problem started after the eye and kidney infection or after taking the course of antibiotic?
3. For how many days you have taken antibiotics?

In my personal opinion you must be suffering for digestive tract diseases like gastritis, peptic ulcers. To get rid from that follows the following steps:
1. Take fresh and hygienic diet at proper time.
2. Avoid spicy, oily and junk food.
3. Avoid eating outside and avoid cold drinks and coffee.
4. Chew food properly so that it will be easily digestible.
5. Drink 8 to 10 glasses of water regularly per day.
6. Avoid smoking and alcohol.
7. Take antacids like Digene, ENO etc. PPI Inhibitors like Pantoprazole and H2 receptors like Ranitidine as advised by your doctor.

Always feel free to consult your gastro doctor for proper medication and doses. You may need Endoscopy if pain still persists.

One last thing I want to tell you that please avoid stress as much as you can because stress adds up to the problem so just relax and you will be get well soon.
Write back for any follow up query.
Best Wishes
Dr. Kulbir Singh
Above answer was peer-reviewed by
Follow-up: Having headache, pain below rib cage. Taking antibiotic for infected eye. Feeling tired, nausea. Prognosis? 15 minutes later
The pain got worst on upper right side which shoots back into my shoulders since February. I know this is not gastric problem. I took the antibiotics called apo-sulfatrim for the kidneys infection since the organ is closed to the back maybe there was a connection and i didn't realize that at the time. My right side is very soar and the pain is persistent worst in the middle night. I have no fever. My stool are floating and are a ligther green probably because i can't eat anything other than fruits, vegetables and some starch because if i eat anything else i feel nauseated and the pain get worst. This is not a gallbladder attack either because this is all the time the pain it gets worst with the fatty food. Hopefully this will give you a better idea. Thanks
Answered by Dr. Kulbir Singh 1 hour later
Hello and thanks again for the query

1. It is good that it is not gastritis but we need to prove it by your gastro specialist doctor.
2. I am not just pointing towards gastritis only; I have written you may be suffering from Digestive track diseases.
3. Green stools is a symptoms of the diseases related to Digestive symptoms like Crohn's disease, IBS etc.
4. Green stools cannot be due to eating fruits, vegetables only. It is due to the problem in digestive symptoms in which food cannot be digested properly in intestine where its colour changes from green to yellow or brown.
5. Other thing that pointing towards the digestive track diseases is worsen of pain after eating fatty food as you have written.

It is better for you to consult your gastro specialists and if he/she advises Endoscopy go for it. In addition to this follow all the instruction written earlier. If you have already done endoscopy please let me know the report.

Hope this will help you.
Dr. Kulbir Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor